RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 2000, том 45, выпуск 3, страницы 568–583 (Mi tvp486)  

Эта публикация цитируется в 41 научных статьях (всего в 41 статьях)

A general approach to the strong laws of large numbers

I. Fazekasa, O. Klesovb

a Institute of Mathematics and Informatics, Kossuth Lajos University, Hungary
b National Technical University of Ukraine, Department of Mathematics, Ukraine

Аннотация: Рассматривается общий метод получения усиленного закона больших чисел для последовательностей случайных величин. Даются некоторые приложения для случая зависимых слагаемых.

Ключевые слова: усиленный закон больших чисел, максимальное неравенство Гаека–Реньи, $\rho$-перемешивание, логарифмически взвешенные суммы.

DOI: https://doi.org/10.4213/tvp486

Полный текст: PDF файл (705 kB)

Англоязычная версия:
Theory of Probability and its Applications, 2001, 45:3, 436–449

Реферативные базы данных:

Поступила в редакцию: 18.03.1998
Исправленный вариант: 11.03.1999
Язык публикации: английский

Образец цитирования: I. Fazekas, O. Klesov, “A general approach to the strong laws of large numbers”, Теория вероятн. и ее примен., 45:3 (2000), 568–583; Theory Probab. Appl., 45:3 (2001), 436–449

Цитирование в формате AMSBIB
\RBibitem{FazKle00}
\by I.~Fazekas, O.~Klesov
\paper A general approach to the strong laws of large numbers
\jour Теория вероятн. и ее примен.
\yr 2000
\vol 45
\issue 3
\pages 568--583
\mathnet{http://mi.mathnet.ru/tvp486}
\crossref{https://doi.org/10.4213/tvp486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967791}
\zmath{https://zbmath.org/?q=an:0991.60021}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 3
\pages 436--449
\crossref{https://doi.org/10.1137/S0040585X97978385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170561800005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp486
  • https://doi.org/10.4213/tvp486
  • http://mi.mathnet.ru/rus/tvp/v45/i3/p568

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. Фазекаш, А. Н. Чупрунов, “Почти наверное предельные теоремы для статистики Пирсона”, Теория вероятн. и ее примен., 48:1 (2003), 162–169  mathnet  crossref  mathscinet  zmath; I. Fazekas, A. N. Chuprunov, “Almost sure limit theorems for the Pearson statistic”, Theory Probab. Appl., 48:1 (2004), 140–147  crossref  isi
    2. Hu Y.J., “Complete convergence theorems for L–p–mixingales”, Journal of Mathematical Analysis and Applications, 290:1 (2004), 271–290  crossref  mathscinet  isi  scopus
    3. Kuczmaszewska A., “The strong law of large numbers for dependent random variables”, Statistics & Probability Letters, 73:3 (2005), 305–314  crossref  mathscinet  zmath  isi  scopus
    4. Hu S.H., Ming H., “A general approach rate to the strong law of large numbers”, Statistics & Probability Letters, 76:8 (2006), 843–851  crossref  mathscinet  zmath  isi  scopus
    5. Hu Shuhe, Chen Guijing, Wang Xuejun, “On extending the Brunk–Prokhorov strong law of large numbers for martingale differences”, Statistics & Probability Letters, 78:18 (2008), 3187–3194  crossref  mathscinet  zmath  isi  scopus
    6. Wang X., Hu Sh., Shen Ya., Ling N., “Strong law of large numbers and growth rate for a class of random variable sequences”, Statistics & Probability Letters, 78:18 (2008), 3330–3337  crossref  mathscinet  zmath  isi  scopus
    7. Sung S.H., “Maximal inequalities for dependent random variables and applications”, Journal of Inequalities and Applications, 2008, 598319  crossref  mathscinet  zmath  isi  scopus
    8. Kuczmaszewska A., “On chung–teicher type strong law of large numbers for rho*–mixing random variables”, Discrete Dynamics in Nature and Society, 2008, 140548  mathscinet  zmath  isi
    9. Sung S.H., Hu T.-Ch., Volodin A., “A note on the growth rate in the Fazekas–Klesov general law of large numbers and on the weak law of large numbers for tail series”, Publicationes Mathematicae–Debrecen, 73:1–2 (2008), 1–10  mathscinet  zmath  isi
    10. Yang Sh., Su Ch., Yu K., “A general method to the strong law of large numbers and its applications”, Statistics & Probability Letters, 78:6 (2008), 794–803  crossref  mathscinet  zmath  isi  scopus
    11. П. А. Яськов, “Об одном обобщении теоремы Меньшова–Радемахера”, Матем. заметки, 86:6 (2009), 925–937  mathnet  crossref  mathscinet  zmath; P. A. Yaskov, “A Generalization of the Menshov–Rademacher Theorem”, Math. Notes, 86:6 (2009), 861–872  crossref  isi
    12. Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, “Moment Inequality for phi–Mixing Sequences and Its Applications”, Journal of Inequalities and Applications, 2009, 379743  mathscinet  zmath  isi
    13. Wang XueJun, Hu ShuHe, “Maximal inequalities for demimartingales and their applications”, Science in China Series A–Mathematics, 52:10 (2009), 2207–2217  crossref  mathscinet  zmath  adsnasa  isi  scopus
    14. Crujeiras R.M., Van Keilegom I., “Least squares estimation of nonlinear spatial trends”, Computational Statistics & Data Analysis, 54:2 (2010), 452–465  crossref  mathscinet  zmath  isi  scopus
    15. Nguyen Van Quang, Nguyen Van Huan, “A Hajek-Renyi-Type Maximal Inequality and Strong Laws of Large Numbers for Multidimensional Arrays”, J Inequal Appl, 2010, 569759  mathscinet  zmath  isi
    16. Wang X., Hu Sh., Yang W., “Convergence Properties for Asymptotically almost Negatively Associated Sequence”, Discrete Dyn Nat Soc, 2010, 218380  mathscinet  zmath  isi  elib
    17. Wang Xuejun, Hu Shuhe, Shen Yan, Yang Wenzhi, “Maximal inequality for psi-mixing sequences and its applications”, Appl Math Lett, 23:10 (2010), 1156–1161  crossref  mathscinet  zmath  isi  scopus
    18. Nguyen Van Quang, Le Van Thanh, Nguyen Duy Tien, “Almost sure convergence for double arrays of block-wise M-dependent random elements in Banach spaces”, Georgian Math J, 18:4 (2011), 777–800  crossref  mathscinet  zmath  isi  scopus
    19. Hu Sh., Li X., Yang W., Wang X., “Maximal inequalities for some dependent sequences and their applications”, Journal of the Korean Statistical Society, 40:1 (2011), 11–19  crossref  mathscinet  zmath  isi  scopus
    20. Wang X., Hu Sh., Rao B. L. S. Prakasa, Yang W., “Maximal inequalities for N-demimartingale and strong law of large numbers”, Statistics & Probability Letters, 81:9 (2011), 1348–1353  crossref  mathscinet  zmath  isi  scopus
    21. Wang Xuejun, Hu Shuhe, Yang Wenzhi, Shen Yan, “Hajek-Renyi-Type Inequalities and Laws of Large Numbers for $L_q$ Mixingale Array”, Mathematical Inequalities & Applications, 14:3 (2011), 621–632  mathscinet  zmath  isi
    22. Stoica G., “A note on the rate of convergence in the strong law of large numbers for martingales”, J Math Anal Appl, 381:2 (2011), 910–913  crossref  mathscinet  zmath  isi  scopus
    23. Yang W.-zh., Shen Ya., Hu Sh.-h., Wang X.-j., “Hajek-R,Nyi-Type Inequality and Strong Law of Large Numbers for Some Dependent Sequences”, Acta Math. Appl. Sin.-Engl. Ser., 28:3 (2012), 495–504  crossref  mathscinet  zmath  isi  scopus
    24. Ta Cong Son, Dang Hung Thang, “The Brunk-Prokhorov Strong Law of Large Numbers for Fields of Martingale Differences Taking Values in a Banach Space”, Stat. Probab. Lett., 83:8 (2013), 1901–1910  crossref  mathscinet  zmath  isi  scopus
    25. Chochola O., Huskova M., Praskova Z., Steinebach J.G., “Robust Monitoring of Capm Portfolio Betas II”, J. Multivar. Anal., 132 (2014), 58–81  crossref  mathscinet  zmath  isi  scopus
    26. Chen Zh., Wang X., Hu Sh., “Strong Laws of Large Numbers For Weighted Sums of Asymptotically Almost Negatively Associated Random Variables”, Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat., 109:1 (2015), 135–152  crossref  mathscinet  zmath  isi  elib  scopus
    27. Hu T.-C., Sung S.H., Volodin A., “A note on the strong laws of large numbers for random variables”, Acta Math. Hung., 150:2 (2016), 412–422  crossref  mathscinet  zmath  isi  elib  scopus
    28. Chen P., Sung S.H., “A strong law of large numbers for nonnegative random variables and applications”, Stat. Probab. Lett., 118 (2016), 80–86  crossref  mathscinet  zmath  isi  elib  scopus
    29. Hutter M., “Extreme state aggregation beyond Markov decision processes”, Theor. Comput. Sci., 650:SI (2016), 73–91  crossref  mathscinet  zmath  isi  elib  scopus
    30. Sun H., Weng Ch., Zhang Y., “Optimal multivariate quota-share reinsurance: A nonparametric mean-CVaR framework”, Insur. Math. Econ., 72 (2017), 197–214  crossref  mathscinet  zmath  isi  elib  scopus
    31. Deng X., Wang X., Xia F., “Hajek?Renyi-type inequality and strong law of large numbers for END sequences”, Commun. Stat.-Theory Methods, 46:2 (2017), 672–682  crossref  mathscinet  zmath  isi  elib  scopus
    32. Klesov O., Molchanov I., “Moment Conditions in Strong Laws of Large Numbers For Multiple Sums and Random Measures”, Stat. Probab. Lett., 131 (2017), 56–63  crossref  mathscinet  zmath  isi  scopus
    33. Qiu D., Chen P., Andrei V., “Complete Moment Convergence For l-P-Mixingales”, Acta Math. Sci., 37:5 (2017), 1319–1330  crossref  mathscinet  zmath  isi  scopus
    34. Fazekas I., Matula P., Ziemba M., “A Note on the Weighted Strong Law of Large Numbers Under General Conditions”, Publ. Math.-Debr., 9:3-4 (2017), 373–386  crossref  mathscinet  isi  scopus
    35. Markeviciute J., Rackauskas A., Suquet Ch., “Testing Epidemic Change in Nearly Nonstationary Process With Statistics Based on Residuals”, Stat. Pap., 58:3 (2017), 577–606  crossref  mathscinet  zmath  isi  scopus
    36. Fazekas I., Pecsora S., Porvazsnyik B., “General Theorems on Exponential and Rosenthal'S Inequalities and on Complete Convergence”, J. Math. Inequal., 12:2 (2018), 433–446  crossref  mathscinet  zmath  isi  scopus
    37. Chen P., Li X., Sung S.H., “Convergence Rates in the Strong Law of Large Numbers For Negatively Orthant Dependent Random Variables With General Moment Conditions”, Publ. Math.-Debr., 93:1-2 (2018), 39–55  crossref  mathscinet  zmath  isi  scopus
    38. Rafik A., Nabil L., Olfa S., “A Generalized Urn With Multiple Drawing and Random Addition”, Ann. Inst. Stat. Math., 71:2 (2019), 389–408  crossref  mathscinet  zmath  isi  scopus
    39. Li Ya., Xie W., “Thermal Conductivity and Local Thermodynamic Equilibrium of Stochastic Energy Exchange Models”, J. Stat. Mech.-Theory Exp., 2019, 043205  crossref  isi
    40. Huang W., Wu P., “Strong Laws of Large Numbers For General Random Variables in Sublinear Expectation Spaces”, J. Inequal. Appl., 2019, 143  crossref  isi
    41. Zhang N., Lan Yu., “Rosenthal'S Inequalities For Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations”, Chin. Ann. Math. Ser. B, 40:1 (2019), 117–130  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:476
    Полный текст:96
    Первая стр.:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020